CSN Login
Members Online: 2

You are here

New to this discussion

galaxiegal
Posts: 1
Joined: Feb 2016

My Mom was diagnosed with Stage 2B adenomcarinoma lung cancer in January 2015.  She left surgery to remove left lower lobe followed by 4 chemo treatments.

She completed the treatments in July 2015, then had a CT scan.  The scan came back clear.  So she had a CT scan for her 6 months following chemo treatment, in this scan it found with several nodule areas and a pleural effusion.   The doctor orderd a PET scan to confirm the CT, plus a thorocentisis to check fluid.  She had 1.2 liters removed, which proved to have cancer cell.   These new finds now stages her cancer at stage 4.

She began management chemo this week.  The drugs are carboplatin/taxol/avastin.  This morning she complained on leg pain with a feeling of burning.

I would like to know what others have expeirence on this drugs.

PolishPrince
Posts: 3
Joined: Feb 2016

Ask your mom's oncologist for the safety fact sheets with all the drugs they are blending for her. Please share this with her oncologist too as it is a listed side effect.

My experience was nausea, mild confusion (or fog) and fatige. Stay as positive as possible, it's difficult but helpful. 

Subscribe to Comments for "New to this discussion"